International Journal of Mathematics and Mathematical Sciences (Jan 2004)

Eigenstructure of the equilateral triangle. Part III. The Robin problem

  • Brian J. McCartin

DOI
https://doi.org/10.1155/s0161171204306125
Journal volume & issue
Vol. 2004, no. 16
pp. 807 – 825

Abstract

Read online

Lamé's formulas for the eigenvalues and eigenfunctions of the Laplacian on an equilateral triangle under Dirichlet and Neumann boundary conditions are herein extended to the Robin boundary condition. They are shown to form a complete orthonormal system. Various properties of the spectrum and modal functions are explored.